ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Comments on Identification of Totally Symmetric Boolean Functions

Biswas, * and Nripendra, N (1973) Comments on Identification of Totally Symmetric Boolean Functions. In: IEEE Transactions on Computers, 22 (9). 863 -864.

[img] PDF
3.pdf - Published Version
Restricted to Registered users only

Download (413kB) | Request a copy
Official URL: http://ieeexplore.ieee.org/search/wrapper.jsp?arnu...


A modification in the algorithm for the detection of totally symmetric functions as expounded by the author in an earlier note1 is presented here. The modified algorithm takes care of a limited number of functions that escape detection by the previous method.

Item Type: Journal Article
Publication: IEEE Transactions on Computers
Publisher: IEEE
Additional Information: Copy right of this article belongs to IEEE.
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 18 Jan 2010 10:11
Last Modified: 19 Sep 2010 05:44
URI: http://eprints.iisc.ac.in/id/eprint/23167

Actions (login required)

View Item View Item